# SDR 06FDEA03243

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 540 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING STRINGER REPAIR AT STA 540, RT STRINGER 7. (DOT 48) REPAIR REQUIRES   MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  EXISTING STRINGER REPAIR AT BS 540 WAS NOT INSTALLED EPR FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR PER SRM 53-10-3 FIG 3, MAJOR REPAIR.
